# SDR MWEA98571

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Part number: 995789923
- Condition: Cracked
- Location: Bs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FORWARD ACCESSORY COMPARTMENT T-ANGLE AT FS 69 BULKHEAD LEFT SIDE STATION X=10.  MTC FABRICATED AND INSTALLED NEW T-ANGLE.
